# SDR AALA202510237939

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 58,489 hours, 40,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EXIT LIGHT IS NOT WORKING ON AIRCRAFT RIGHT OVER THE WING EXIT. INOP LIGHT LOCATED AC LEFT OVER WING EXIT. MAINTENANCE REPLACED EXIT LIGHT ASSEMBLY, OPS CHECKS GOOD. OK FOR SERVICE.
